# SDR DALA2015071504391

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 46,887 hours, 6,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED.  REPAIRED DAMAGE EMERGENCY LIGHT WIRE.
